Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Trileptal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:13 PM
Anne-Marie
Guest
 
Posts: n/a
Default Trileptal Side Affects

I have been on trileptal for two years now,but recently i had my dosage put up due to me no longer being able to put up with topamax and its side affects.My epilesy nurse said it would be better if i was on just one drug instead of two,so all they did was up my trileptal too 600mg morning,600mg night.but since being on a higher dose of trileptal i have noticed tingling in my hands and feet,i was just wondering if anyone else also suffers with this side affect too.I also feel very tired,aswell as sick when take it too.So ave decided that i am going to have a word with my nurse,and to come back down on it.the side affects are awful since its been higher.would be very grateful if anyone could reply back.thanks.Anne-Marie
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Horrible Side Affects Matt Tequin 0 01-16-2007 06:33 PM
Side Affects Patty Abilify 1 12-03-2005 06:00 AM
I am having bad side affects abilify patient Abilify 0 12-03-2005 06:00 AM
side affects velerie Micardis 0 12-02-2005 06:00 AM
Side Affects (?) Unregistered Sustiva 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:22 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.